# SDR GTIA9700142

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Damaged
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - PERFORM REPAIR AT WING STATION XRS 164 RT REAR SPAR PER DRAWING 5060165.  REMOVED TEMP REPAIR, INSPECTED, STOPPED DRILLED CRACKS AND REINSTALLED TEMP REPAIR IAW SRM 51-10-3, 51-10-33, 51-30-5, 51-10-2, SB A47-146, AND DRAWING J06027.  (M)
